# SDR FDEA200905231862

- Difficulty date: May 23, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622443
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT AFT LOWER ANGLE IS CRACKED AT INBD AND OUTBD UPSTOP PADS.  REMOVED COVE PANELS AT NR 8 SLAT IAW SRM 51-30-2.  REMOVED DAMAGED ANGLE IAW SRM 51-30-2  FABRICATED NEW ANGLE IAW SRM 57-50-2 FIG 2, 51-30-5 AND 51-30-8, TREATED AND PRIMED ANGLE IAW SRM 51-10-2.  INSTALLED NEW ANGLE IAW SRM 51-30-2,  INSTALLED COVER PANELS IAW SRM 51-30-2.
